# SDR COMA0460309

- Difficulty date: May 10, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 5,682 hours, 5,004 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5343 IAPS DEGRADED STATUS MESSAGE DURING T/O.  RESET THE NR 2 DCU, SYSTEM TEST SATISFACTORY.
